| Model Number |
AZURION 5 M20 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's suite computer was unable to boot up.The device is not in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system's suite computer was unable to boot up.Upon functional testing, the fse found that the suite pc software was corrupted.To resolve the issue, the fse reloaded complete software installation.After this, the system was returned to use in good working order.The codes were updated based on the investigation outcome.